×

Found 6 Documents (Results 1–6)

100
MathJax

Asymptotic behaviour of some interacting particle systems; McKean-Vlasov and Boltzmann models. (English) Zbl 0864.60077

Graham, C. (ed.) et al., Probabilistic models for nonlinear partial differential equations. Lectures given at the 1st session of the Centro Internazionale Matematico Estivo, Montecatini Terme, Italy, May 22-30, 1995. Berlin: Springer. Lect. Notes Math. 1627, 42-95 (1996).
MSC:  60K35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification